# SDR ABXA20150710085

- Difficulty date: July 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 92,974 hours, 25,642 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 113T12161
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED & REPLACED LT INBD FLAP 6 - 6 PIN IAW AMM 27-51-04-002-134 & 27-51-04-402-135.  CORRODED LEVEL 2, PN 113T1216-1, PART NAME SHAFT ASSEMBLY, SN NSN & ACFT WAS GNDED.
